Alert archive / Arkansas / Tornado Warnings in 2025
Tornado Warning 19, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 14, 2025, 10:39 PM CDT for Nevada County, Arkansas. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2025, 10:39 PM CDT (03:39 UTC)
- Expired
- Mar 14, 2025, 11:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Nevada County, AR
The radar
The Little Rock radar (KLZK), 148 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 10:55 PM CDT | TORNADO | 1 Nw Cale, AR | NWS Storm Survey determined that damage across Nevada County was consistent with that of an EF2 tornado with maximum wind speeds near 115 mph and a maximum path width near 700 yards. Damage consisted of numerous trees uprooted and/or snapped along its track. T |
| Mar 14, 11:07 PM CDT | TSTM WND DMG | 2 Nnw Bluff City, AR | Multiple trees down across roads, including Hwy 24 east of Prescott, AR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 9:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1631 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.2
The text
As transmitted.
326
WFUS54 KSHV 150339
TORSHV
ARC099-150415-
/O.NEW.KSHV.TO.W.0019.250315T0339Z-250315T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1039 PM CDT Fri Mar 14 2025
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Central Nevada County in southwestern Arkansas...
* Until 1115 PM CDT.
* At 1039 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Bodcaw, or 11 miles east of Hope, moving
northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Rosston, Bodcaw, Bluff City, Cale, Morris, Mount Moriah, Laneburg
and Sutton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
&&
LAT...LON 3382 9321 3382 9319 3381 9318 3380 9319
3380 9318 3381 9317 3381 9315 3382 9314
3380 9313 3379 9313 3379 9312 3378 9311
3378 9310 3360 9311 3355 9343 3363 9348
3367 9348
TIME...MOT...LOC 0339Z 246DEG 27KT 3362 9342
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
131 follow-up statement
469
WWUS54 KSHV 150350
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1050 PM CDT Fri Mar 14 2025
ARC099-150415-
/O.CON.KSHV.TO.W.0019.000000T0000Z-250315T0415Z/
Nevada AR-
1050 PM CDT Fri Mar 14 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR EAST
CENTRAL NEVADA COUNTY...
At 1050 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Rosston, or 13 miles south of Prescott, moving east
at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Rosston, Bluff City, Cale, Morris and Mount Moriah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
&&
LAT...LON 3380 9319 3380 9318 3381 9317 3381 9315
3382 9314 3380 9313 3379 9313 3379 9312
3378 9311 3378 9310 3360 9311 3357 9335
3363 9339 3367 9335 3380 9320 3381 9318
TIME...MOT...LOC 0339Z 253DEG 27KT 3361 9340
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 14, 10:26 PM CDT, 13 minutes earlier.
Area forecast discussion, Mar 14, 10:26 PM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1026 PM CDT Fri Mar 14 2025 ...New UPDATE... .UPDATE... Issued at 1003 PM CDT Fri Mar 14 2025 Tonight's latest update accounts for the ending of Tornado Watch #33 and the issuance of Tornado Watch #38 in our hazard grids, now in effect until 5 AM CDT Saturday morning. Convective initiation has picked up in intensity in southern Arkansas along the dry line as it slowly drifts further eastward. This environment remains conducive for thunderstorms capable of producing large hail, damaging winds and tornadoes. High- resolution guidance continues to suggest more widespread convection developing upstream from southeast Texas heading into Deep East Texas during the pre-dawn hours. /16/ && .SHORT TERM... (This evening through Saturday Night) Issued at 224 PM CDT Fri Mar 14 2025 Partly to mostly cloudy skies and warm low to mid 80s. Our dew points in the lower 60s in E TX with initiation on approach. The dry line is knocking on the door at Terrel and will spread into our I-30 corridor with our Wind/Red Flag into the early to mid evening. There are some cooler upper 70s under the thicker remaining blanket of clouds. The SPC has updated with a good nudge back into deep east TX from Natchitoches with the Slight Risk for the rest of day one. The day two is now upgraded to a High Risk just to our East with no changes to the Slight or Moderate zones. Models continue to look at some develop after midnight from deep E TX/NW LA and SE AR predawn. The GFS develops a weak surface low of 998mb SE of Shreveport by 9am, and the push eastward begins to pivot and unfold for the rest of the afternoon. The NAM is similar and the ECMWF too, both farther north with a surface low over S AR by noon. The overnight lows will vary with the dry air intrusion from upper 40s extreme north to muggy mid 60s in the delta Parishes. The convective weather will progress out of our area late Saturday as high pressure arrives to make for a nice quiet Sunday. /24/ && .LONG TERM... (Sunday through next Thursday) Issued at 224 PM CDT Fri Mar 14 2025 So the 1024mb surface high will drift over our Four-State area overnight into early Sunday with cooler 40s for a day or two on lows. The highs will actually be average for Sunday near 70 degrees. The new week will see a warmer trend back toward 80 by Tuesday and lows in the 50s. However on Wednesday, our next cold front will pass through with some more showers and a few isolated thunderstorms with our highs trending back down into the 60s by the end of this long term with a nice 1030mb surface air mass to put a bow on the Winter season, which btw ends at 4:01 am on Thursday morning. /24/ && .AVIATION... (00Z TAFS) Issued at 648 PM CDT Fri Mar 14 2025 Windy conditions will persist at all sites for the at least the first couple of hours of the period. However, wind speeds should rapidly diminish to around 10 kts or less before 15/06z. Showers and thunderstorms remain possible early in the period, mainly southeast of a line from KJSO to KELD, but convective coverage and impacts any individual TAF sites are very uncertain. MVFR ceilings are expected at most locations after 15/06z. Another round of convection should develop across East Texas just before sunrise and will spread east and southeast on Saturday, finally exiting to the east late in the period. Flight conditions should rapidly improve back into the VFR range from west to east as the showers and thunderstorms end. Nuttall && .FIRE WEATHER... Issued at 224 PM CDT Fri Mar 14 2025 Elevated to critical fire weather danger conditions will begin to subside this evening as the gusty winds start to decouple. Scattered showers and thunderstorms will be possible mainly in the morning before more very dry west Texas air mixes eastward once again. However, winds will be as gusty with the fresh dry air arriving Saturday afternoon. /15/ && .SPOTTER INFORMATION STATEMENT... Issued at 320 AM CDT Fri Mar 14 2025 Spotter activation may be needed this afternoon and evening for portions of Deep East Texas, North Louisiana, Southcentral Arkansas. Spotter activation will be much more likely as early as Saturday Morning for portions of Deep East Texas, Northern Louisiana and South Central Arkansas for the redevelopment of strong to severe thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... SHV 59 78 47 69 / 30 40 0 0 MLU 65 78 50 66 / 40 70 10 0 DEQ 48 75 40 65 / 10 30 0 0 TXK 56 76 44 67 / 20 40 0 0 ELD 57 75 43 66 / 30 50 10 0 TYR 55 75 44 70 / 20 20 0 0 GGG 55 77 45 70 / 30 30 0 0 LFK 59 76 47 71 / 30 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...16 LONG TERM....24 AVIATION...09
In the hours before
Special weather statement, Mar 14, 8:53 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
853 PM CDT Fri Mar 14 2025
TXZ149-150-152-150245-
Cherokee TX-Rusk TX-Nacogdoches TX-
853 PM CDT Fri Mar 14 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NACOGDOCHES...
SOUTHEASTERN CHEROKEE AND SOUTHWESTERN RUSK COUNTIES UNTIL 945 PM
CDT...
At 853 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Maydelle, or 17 miles southwest of Rusk, moving
northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Nacogdoches, Rusk, Alto, Douglass, Sacul, Morrill, Trawick,
Cushing, Reklaw, Linwood, Lilbert and Looneyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3192 9490 3167 9462 3154 9513 3154 9514
3155 9515 3156 9514 3159 9517 3157 9521
3158 9526 3160 9528 3160 9526 3162 9526
3163 9529 3164 9528 3165 9529 3166 9528
3167 9529 3168 9528 3170 9531 3171 9531
TIME...MOT...LOC 0152Z 247DEG 40KT 3159 9529
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
15Special weather statement, Mar 14, 9:33 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Shreveport LA
933 PM CDT Fri Mar 14 2025
ARZ060-061-150300-
Nevada AR-Hempstead AR-
933 PM CDT Fri Mar 14 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HEMPSTEAD AND
NORTHWESTERN NEVADA COUNTIES UNTIL 10 PM CDT...
At 933 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Blevins, or 12 miles north of Prescott, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Mainly rural areas of Northeastern Hempstead and Northwestern
Nevada Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3397 9363 3396 9362 3396 9359 3395 9354
3395 9353 3394 9353 3396 9347 3395 9342
3396 9338 3393 9335 3393 9334 3392 9334
3392 9333 3391 9332 3390 9330 3381 9351
TIME...MOT...LOC 0232Z 245DEG 28KT 3397 9346
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
13Special weather statement, Mar 14, 9:43 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
943 PM CDT Fri Mar 14 2025
ARZ060-061-070-071-150315-
Miller AR-Nevada AR-Hempstead AR-Lafayette AR-
943 PM CDT Fri Mar 14 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MILLER...SOUTHERN
HEMPSTEAD...NORTH CENTRAL LAFAYETTE AND SOUTHWESTERN NEVADA COUNTIES
UNTIL 1015 PM CDT...
At 943 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Fulton, or 12 miles northeast of Texarkana, moving
northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Texarkana, Hope, Emmet, Perrytown, Rosston, Fulton, Bodcaw,
Mandeville, Patmos, Oakhaven, Hervey, Sutton, Homan, Laneburg and
Mount Moriah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3355 9395 3355 9394 3356 9394 3357 9391
3357 9390 3359 9389 3360 9387 3361 9386
3360 9383 3361 9382 3362 9384 3362 9386
3388 9349 3359 9326 3335 9386 3351 9400
TIME...MOT...LOC 0243Z 233DEG 42KT 3352 9383
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 9:33 PM CDT | Special Weather Statement | SHV | Hempstead | 27 min |
| Mar 14, 9:43 PM CDT | Special Weather Statement | SHV | Hempstead | 32 min |
| Mar 14, 9:51 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Miller, Nevada | 39 min |
| Mar 14, 10:05 PM CDT | Tornado Warning | SHV | Hempstead, Lafayette, Nevada | 40 min |
| Mar 14, 10:26 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Miller, Nevada | 49 min |
| Mar 14, 10:52 PM CDT | Special Weather Statement | SHV | Lafayette, Miller | 23 min |
| Mar 14, 11:06 PM CDT | Tornado Warning | SHV | Nevada | 28 min |
| Mar 15, 1:32 AM CDT | Special Weather Statement | SHV | Nevada | 28 min |
| Mar 15, 5:57 AM CDT | Severe Thunderstorm Warning | SHV | Lafayette | 48 min |
| Mar 15, 6:11 AM CDT | Severe Thunderstorm Warning | SHV | Union | 49 min |
| Mar 15, 6:15 AM CDT | Special Weather Statement | SHV | Nevada | 30 min |
| Mar 15, 6:33 AM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Union | 42 min |
| Mar 15, 7:02 AM CDT | Severe Thunderstorm Warning | SHV | Union | 43 min |
| Mar 15, 7:14 AM CDT | Special Weather Statement | SHV | Columbia | 46 min |
| Mar 15, 7:49 AM CDT | Severe Thunderstorm Warning | SHV | Union | 56 min |
| Mar 15, 9:05 AM CDT | Special Weather Statement | SHV | Union | 25 min |
| Mar 15, 12:41 PM CDT | River Flood Warning | SHV | Columbia | 8 hr |
Nearby
Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.